Alert archive / Illinois / Flash Flood Warnings in 2009
Flash Flood Warning 25, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jul 27, 2009, 9:49 PM CDT for Carroll County, Jo Daviess County, Stephenson County, Illinois; Jackson County, Iowa. It was in force for 6 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2009, 9:49 PM CDT (02:49 UTC)
- Expired
- Jul 28, 2009, 3:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jackson County, IA, Carroll County, IL, Jo Daviess County, IL, Stephenson County, IL
The radar
The Quad Cities radar (KDVN), 73 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 9:55 PM CDT | HEAVY RAIN 1.25 | Freeport, IL | TOTAL SINCE 845 PM. STILL RAINING. |
| Jul 27, 10:14 PM CDT | HEAVY RAIN 1.04 | Mount Carroll, IL | RAINFALL TOTAL SINCE 940 PM. |
| Jul 27, 10:23 PM CDT | FLASH FLOOD | Mount Carroll, IL | ROADS CLOSED DUE TO HIGH WATER NEAR MT. CARROLL. SCENIC BLUFF ROAD BEING BARRICADED BY LAW ENFORCEMENT. |
| Jul 27, 10:28 PM CDT | HEAVY RAIN 1.3 | Mount Carroll, IL | RAINFALL TOTAL SINCE 940 PM. |
| Jul 27, 10:51 PM CDT | HEAVY RAIN 1.61 | Mount Carroll, IL | TOTAL SINCE 940 PM. STILL RAINING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.8 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 724 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1319 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDVN 280249
FFWDVN
IAC097-ILC015-085-177-280845-
/O.NEW.KDVN.FF.W.0025.090728T0249Z-090728T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
949 PM CDT MON JUL 27 2009
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JACKSON COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITY OF MAQUOKETA...
CARROLL COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITY OF MOUNT CARROLL...
SOUTHERN JO DAVIESS COUNTY IN NORTHWEST ILLINOIS...
SOUTHERN STEPHENSON COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITY OF FREEPORT...
* UNTIL 345 AM CDT
* AT 947 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GREEN
ISLAND...SPRINGBROOK...LA MOTTE...BELLEVUE...SHANNON...RIDOTT...
PLUM RIVER...PEARL CITY...MASSBACH...HANOVER...GERMAN VALLEY...
ELIZABETH AND DERINDA CENTER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
IF YOU ARE CAMPING NEAR A STREAM...CREEK OR OTHER LOW LYING AREA...
MOVE IMMEDIATELY TO HIGHER GROUND.
&&
LAT...LON 4219 8941 4219 8968 4193 8969 4195 9015
4203 9015 4204 9090 4229 9090 4229 9067
4235 9066 4230 8939
$$
HAASE3 follow-up statements
000
WGUS73 KDVN 280355
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1055 PM CDT MON JUL 27 2009
IAC097-ILC015-085-177-280845-
/O.CON.KDVN.FF.W.0025.000000T0000Z-090728T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON IA-JO DAVIESS IL-STEPHENSON IL-CARROLL IL-
1055 PM CDT MON JUL 27 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
CARROLL...SOUTHERN STEPHENSON...SOUTHERN JO DAVIESS AND JACKSON
COUNTIES...
AT 1045 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
FLASH FLOODING. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 10 MILES WEST OF MAQUOKETA TO 12 MILES NORTH OF STERLING...
MOVING SOUTH AT 15 MPH. RADAR ESTIMATES OF 2 TO 3 INCHES OF RAIN
HAS ALREADY FALLEN IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
IF YOU ARE CAMPING NEAR A STREAM...CREEK OR OTHER LOW LYING AREA...
MOVE IMMEDIATELY TO HIGHER GROUND.
&&
LAT...LON 4219 8941 4219 8968 4193 8969 4195 9015
4203 9015 4204 9090 4229 9090 4229 9067
4235 9066 4230 8939
$$
HAASE000
WGUS73 KDVN 280444
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1144 PM CDT MON JUL 27 2009
IAC097-ILC015-085-177-280845-
/O.CON.KDVN.FF.W.0025.000000T0000Z-090728T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON IA-JO DAVIESS IL-STEPHENSON IL-CARROLL IL-
1144 PM CDT MON JUL 27 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
CARROLL...SOUTHERN STEPHENSON...SOUTHERN JO DAVIESS AND JACKSON
COUNTIES...
AT 1139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS HAD MOVED SOUTH OF THE WARNED AREA. HOWEVER RUNOFF
FROM HEAVY RAINS EARLIER THIS EVENING MAY STILL OCCUR OVER THE NEXT
COUPLE OF HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF FLOOD-PRONE
AND LOW LYING AREAS. MOVE IMMEDIATELY FROM THESE AREAS TO HIGHER
GROUND.
PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4219 8941 4219 8968 4193 8969 4195 9015
4203 9015 4204 9090 4229 9090 4229 9067
4235 9066 4230 8939
$$
HAASE000
WGUS73 KDVN 280838
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
338 AM CDT TUE JUL 28 2009
IAC097-ILC015-085-177-280847-
/O.EXP.KDVN.FF.W.0025.000000T0000Z-090728T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON IA-JO DAVIESS IL-STEPHENSON IL-CARROLL IL-
338 AM CDT TUE JUL 28 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 345 AM CDT FOR CARROLL...
SOUTHERN STEPHENSON...SOUTHERN JO DAVIESS AND JACKSON COUNTIES...
THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 345 AM. THERE WERE
NO ADDITIONAL REPORTS OF FLOODING FROM MONDAY EVENINGS HEAVY RAINS.
LAT...LON 4219 8941 4219 8968 4193 8969 4195 9015
4203 9015 4204 9090 4229 9090 4229 9067
4235 9066 4230 8939
$$
DLFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 2:59 PM CDT, 6 hours 50 minutes earlier.
Area forecast discussion, Jul 27, 2:59 PM CDT, 6 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 259 PM CDT MON JUL 27 2009 .SYNOPSIS... SFC LOW SOUTH OF KMSP WITH COLD FRONT EXTENDING SWWD NEAR A LINE FROM ALGONA IA TO SIOUX CITY IA TO NORTH PLATTE NE. AIRMASS MODERATE TO STRONGLY UNSTABLE AHEAD OF FRONT AND SFC LOW WITH SBCAPES RANGING FROM 1500-3000 J/KG AND LI/S OF -3 TO -7 WITH GREATEST INSTABILITY LOCATED ACROSS NORTHERN CWA AND AREAS FURTHER N/W. CONVECTION WAS DEVELOPING JUST DOWNSTREAM OF SFC LOW ACROSS WESTERN WI... AND VIGOROUS SHORTWAVE OVER NORTHWEST WI DENOTED BY PRONOUNCED DRYING IN WATER VAPOR IMAGERY. UPPER LOW WAS CHURNING OVER FAR EASTERN MANITOBA AND WESTERN ONTARIO WITH AREA REMAINING IN NORTHWEST FLOW WITH MANY IMPULSES WORKING E/SE IN THE FLOW. OTHER MORE NOTABLE WAVES WERE LOCATED OVER SOUTHEAST NE AND ASSOCIATED WITH BAND OF SHRA INTO SOUTHWEST IA WITH NEWLY DEVELOPED CONVECTION OVER KS. MUCH STRONGER WAVE WAS DIVING DOWN BASE OF LONGWAVE TROUGH AND PASSING ACROSS THE NORTHERN ROCKIES. && .SHORT TERM...TONIGHT AND TUESDAY... MAIN CHALLENGE IS POPS THROUGH THE PERIOD AND SEVERE WX POTENTIAL MAINLY THIS EVE. SHORT FUSE METHOD SUGGESTS MORE WIDESPREAD AND ORGANIZED SEVERE CONVECTION WILL RESIDE JUST NORTH OF CWA AHEAD OF SFC LOW FROM FAR SOUTHEAST MN THROUGH SOUTHERN WI IN ZONE OF MID LEVEL DRYING AND STRONGER SHEAR WITH ATTENDANT MID LEVEL SHORTWAVE. ADDITIONAL CONVECTIVE DEVELOPMENT POSSIBLE ALONG THE FRONT BUT CONVERGENCE DIMINSHING WITH FLOW VEERING TO WESTERLY JUST AHEAD OF BOUNDARY... AND SO COVERAGE MAY BE MORE SCTD. HIGHEST POPS FOR THIS EVE WILL BE ACROSS THE NORTH. SUFFICIENT SHEAR (0-6KM OF 30 KTS) AND INSTABILITY TO SUPPORT SEVERE POTENTIAL WITH ANY STORMS THAT SHOULD DEVELOP. BEYOND THIS EVE... PCPN CHCS WILL EXIST AHEAD OF THE FRONT... JUST UNSURE ABOUT COVERAGE AS VARYING SIGNALS EXIST AMONG MODELS. EXPECT THOUGH BEST PCPN CHCS OVERNIGHT INTO TUE WILL BE FOCUSED SOUTHERN 1/2. ..05.. .LONG TERM...TUESDAY NIGHT THROUGH MONDAY... NOT MUCH DIFFERENCE IN THE LONG TERM CHALLENGES TODAY FROM THE PREVIOUS SEVERAL DAYS. UPPER LOW REMAINS ANCHORED OVER THE EASTERN PROVINCES...WITH A STREAM OF WAVES IN NORTHWEST FLOW OVER THE UPPER MIDWEST. OVERALL CONFIDENCE REMAINS LOW BEYOND 72 HOURS AND TIMING WAVES AND BOUNDARIES IS KEY. BY TUESDAY NIGHT THE FRONT HAS CLEARED THE AREA AND PAVES THE WAY FOR A NICE DAY WEDNESDAY. GFS PERSISTS IN BRINGING ANOTHER FRONT THROUGH THURSDAY. WHILE IT STILL APPEARS OVERDONE...IT IS THE ONLY MODEL THAT HAS CONSISTENTLY BROUGHT A BOUNDARY INTO THE AREA THURSDAY. NAM AND ECMWF HAVE NOW MOVED INTO AGREEMENT WITH THE GFS AND WILL FAVOR THE GENERAL GFS SOLUTION FOR THURSDAY THROUGH THE WEEKEND. 850 MB THERMAL TROUGH OVER UPPER MISSISSIPPI VALLEY ON THURSDAY SUGGESTS A COOLER DAY AND HAVE TRENDED TEMPS DOWN. WITH NO SIGNIFICANT CHANGE EXPECTED TO THE UPPER PATTERN...THE NEXT FRONT IS ON TAP FOR SATURDAY INTO SUNDAY. WILL KEEP CHANCE POPS FOR NOW UNTIL DETAILS CAN BE RESOLVED. ..33.. && .AVIATION... SFC LOW OVER SOUTHEAST MN WILL MOVE E/SE TONIGHT SENDING A COLD FRONT ACROSS THE TERMINALS LATER THIS EVE INTO EARLY TUE MORNING. GUSTY SOUTHWEST WINDS TO VEER TO DIMINISH AOB 10 KTS WHILE VEERING TO THE NORTHWEST. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE FOUND WITH THE FRONT WHERE POTENTIAL EXISTS FOR PERIOD OF MVFR CONDITIONS WITH PCPN. PCPN CHCS GRADUALLY DIMINISH OVERNIGHT INTO TUE FROM NORTH TO SOUTH ACROSS TERMINALS WITH PASSAGE OF SFC AND H85 FRONTS. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && 05/33
Hazardous weather outlook, Jul 27, 3:53 PM CDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 353 PM CDT MON JUL 27 2009 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-281000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 353 PM CDT MON JUL 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING NORTH OF A LINE FROM MOUNT PLEASANT IOWA TO GENESEO ILLINOIS. ISOLATED TO SCATTERED THUNDERSTORMS AHEAD OF A COLD FRONT WILL MOVE ACROSS NORTHEAST IOWA AND NORTHWEST ILLINOIS LATE THIS AFTERNOON AND EVENING. AN ISOLATED SEVERE STORM CANNOT BE RULED OUT... MAINLY ALONG AND NORTH OF HIGHWAY 20 UNTIL SUNSET. THE PRIMARY THREATS WILL BE HAIL UP TO THE SIZE OF QUARTERS AND WIND GUSTS OVER 60 MPH. THUNDERSTORMS OVERNIGHT ARE NOT EXPECTED TO BE SEVERE...BUT MAY PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE OUTLOOK AREA TUESDAY THROUGH TUESDAY NIGHT...IN CONJUNCTION WITH A SLOW MOVING COLD FRONT. SEVERE STORMS ARE NOT EXPECTED WITH THIS ACTIVITY. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS OVERNIGHT WEDNESDAY NIGHT INTO THURSDAY...AND AGAIN AS ANOTHER FRONT IS FORECAST TO MOVE THROUGH DURING THE WEEKEND. AT THIS TIME SEVERE STORMS ARE NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND EVENING FOR PORTIONS OF EASTERN IOWA AND NORTHWEST ILLINOIS.
In the hours before
Local storm report, Jul 27, 9:05 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
905 PM CDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND GST 3 NW STOCKTON 42.38N 90.05W
07/27/2009 E60 MPH JO DAVIESS IL TRAINED SPOTTER
SPOTTER ESTIMATED 50 TO 60 MPH.
&&
MIKEZLocal storm report, Jul 27, 9:28 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
928 PM CDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HEAVY RAIN 3 NNE STOCKTON 42.39N 89.98W
07/27/2009 M0.87 INCH JO DAVIESS IL CO-OP OBSERVER
45 MINUTE TOTAL. RAIN HAS ENDED.
&&
MIKEZLocal storm report, Jul 27, 9:40 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
940 PM CDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND GST FREEPORT 42.29N 89.63W
07/27/2009 E60 MPH STEPHENSON IL BROADCAST MEDIA
RELAYED BY MEDIA. VIEWER ESTIMATED 50 TO 60 MPH WIND
GUST.
&&
MIKEZLocal storm report, Jul 27, 9:47 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
947 PM CDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL 1 N SAVANNA 42.10N 90.14W
07/27/2009 E0.75 INCH CARROLL IL LAW ENFORCEMENT
ALSO REPORTED HEAVY RAIN.
&&
MIKEZLocal storm report, Jul 27, 9:49 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
949 PM CDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM TSTM WND GST 1 ENE SHANNON 42.15N 89.72W
07/27/2009 E60 MPH CARROLL IL TRAINED SPOTTER
ESTIMATED 50 TO 60 MPH.
&&
MIKEZThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:27 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 93 min |
| Jul 27, 9:17 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Whiteside | 58 min |
| Jul 27, 10:28 PM CDT | Flash Flood Warning | DVN | Whiteside | 5 hr |
| Jul 27, 10:15 PM CDT | Special Weather Statement | DVN | Clinton | 60 min |
| Jul 27, 10:46 PM CDT | Special Weather Statement | DVN | Clinton | 59 min |
Nearby
Flash Flood Warnings in Illinois, 2009Flash Flood Warnings in Iowa, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.